# SDR REXA2019101421418

- Difficulty date: September 23, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 601R3858719
- Condition: Corroded
- Location: Door Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD/AFT SPRING CLIPS ON HANDRAILS STOWAGE BRACKET AT PASSENGER DOOR.   FWD/AFT SPRING CLIPS ON HANDRAILS WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-0A1.
